PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Elliptic curves with bounded ranks in function field towers

Volume 156 / 2012

Lisa Berger Acta Arithmetica 156 (2012), 301-323 MSC: Primary 14G05, 14H52; Secondary 11C08, 14K15. DOI: 10.4064/aa156-4-1

Authors

  • Lisa BergerDepartment of Mathematics
    Stony Brook University
    Stony Brook, NY 11794-3651, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image